# SDR ASAA2022092440047

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 33,071 hours, 10,491 cycles
- System (JASC): 2310 · HF Communications System
- Part: Contact
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 HF/SAT XFER HF LIGHT NOT ILLUMINATING. GROUNDED - YES. CLEANED CONTACTS ON #2 HF/SAT TXFER SW & LITE ASSY AND ADJUSTED CONTACTS. RETENTION AND INDICATION / ILLUMINATION #2 HF/SAT SW NML.
